# SDR P5CA0701510

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 26,277 hours, 4,491 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Tube
- Part number: 65B2285814
- Part serial: NSN
- Condition: Damaged
- Location: Fuel Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E PANEL DAMAGED AT REFUEL ACCESS PANEL DOOR.  REPLACED FIXED L/E SUPPORT RODS FORWARD OF REFUEL PANEL DOOR.  ACCOMPLISHED TIME LIMITED, INTERIM REPAIR TO SKIN AND RIB IAW MA A4 57-41-01:01.
